Reference Type | Journal (article/letter/editorial) |
---|
Title | The magnetic properties of Ge x Cu1?x Fe2O4 system at 4.2 K |
---|
Journal | Journal of Materials Science Letters |
---|
Authors | Baldha, G. J. | Author |
---|
Rao, S. N. | Author |
Kulkarni, R. G. | Author |
Year | 1985 (December) | Volume | 4 |
---|
Issue | 12 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1007/bf00721389Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 16409156 | Long-form Identifier | mindat:1:5:16409156:6 |
---|
|
GUID | 0 |
---|
Full Reference | Baldha, G. J., Rao, S. N., Kulkarni, R. G. (1985) The magnetic properties of Ge x Cu1?x Fe2O4 system at 4.2 K. Journal of Materials Science Letters, 4 (12) 1536-1538 doi:10.1007/bf00721389 |
---|
Plain Text | Baldha, G. J., Rao, S. N., Kulkarni, R. G. (1985) The magnetic properties of Ge x Cu1?x Fe2O4 system at 4.2 K. Journal of Materials Science Letters, 4 (12) 1536-1538 doi:10.1007/bf00721389 |
---|
In | (1985, December) Journal of Materials Science Letters Vol. 4 (12) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.